City Research Online

The Distinctive Identity of the Journal of Management Studies

Faems, D., Filatotchev, I., Harley, B. and Siegel, D. (2016). The Distinctive Identity of the Journal of Management Studies. Journal of Management Studies, 53(7), pp. 1109-1112. doi: 10.1111/joms.12212

Publication Type: Article
Additional Information: This is the peer reviewed version of the following article: Faems, D., Filatotchev, I., Harley, B. and Siegel, D. (2016), The Distinctive Identity of the Journal of Management Studies. Jour. of Manage. Stud., 53: 1109–1112., which has been published in final form at http://dx.doi.org/10.1111/joms.12212. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD28 Management. Industrial Management
Departments: Cass Business School > Management
URI: http://openaccess.city.ac.uk/id/eprint/15672
[img]
Preview
Text - Accepted Version
Download (173kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login